Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Cataract oparation done. Eyes gets red and watery after skipping medicine. Any suggestions?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
Hello Doctor,My mom had CATARACT operation before two months. Doctor gave some medicines for her to put in her eye if she skip any drop she has watery red eyes with swelling is there anything wrong with her eyes she is diabitic too time of operation sugar was down she skip her sugar medicine redish and watery eyes happened oftenly if she skip her medicine. She lived in India any suggestions that we could do for her any good specialist she lives in UP.
Posted Wed, 28 Nov 2012 in Vision and Eye Disorders
Answered by Dr. Ganesh Sanap 2 hours later
Hi, welcome XXXXXXX,

Cataract operation is not a troublesome procedure now a days. Still, there is such disturbance to normal corneal layers which may cause some problems like infection or photophobia.

Your mom got operated 2 months back and still have watering at time suggests there is some infection which is not responding completely for medication.

It will better to contact same ophthalmologist for the symptoms as he/she knows the past history and intraoperative changes properly.

There are reviews written by our users about doctors in our listing, those can guide you for a better doctor. You can search for a doctor in your area. WWW.WWWW.WW
I would still prefer that your mother gets back to the primary operating ophthalmologist.

Hope I have answered your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor